# SDR CALA0200379

- Difficulty date: July 1, 2002
- Submitted: July 3, 2002
- Operation: Air carrier
- Aircraft: N83873
- Make and model: Doug DC-9-82
- Aircraft serial: 49121
- Aircraft time: 59,818 hours, 37,420 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Sta 200-220
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND SEAT TRACK CORRODED AT STA 200-220, RBL 24. THE SEAT TRACK WAS REMOVED AND REPLACED IAW SRM 51-10-4 AND 53-05, FIGURE 4.
